# SDR SWAA2014041127034

- Difficulty date: March 6, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 34,674 hours, 23,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 9911839U147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LT SIDE LOUVER SHROUD ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM.
